Propecia and HIV
May 28, 2012
I have been using Propecia for some time and it severely affected my sex drive. This has become even worse since I became Positive one year ago, though I am not on ART, and seems to be stable. What could the cause of this be? Would natural supplements help or should I see a doctor for this?
Response from Mr. Vergel
The FDA sent a warning on this a while ago: Propecia and Proscar Cause Sexual Dysfunction, the FDA says
Have your doctor check your free and total testosterone to see if you need replacement.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Penis Discharge A Symptom Of AIDS?
- Black Spots After Oral Sex Worried I Have HIV
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Fever After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.